I'm 16 and was diagnosed with PCOS 8 months ago and have been on Metformin for it since. When I was 12-13 some nights when I went to bed I would hear music as I tried to sleep. No voices just the muted sound of dumbs and brass instruments. It was only at night and usually only when I had one ear to my pillow. For a while I thought it was the TV below my room, but after checking multiple nights and finding the TV off I told my parents. They didn't seem concerned and it eventually sent away. But it's come back, worse then before. Now it's anytime I'm laying on my bed late at night. I know that PCOS kids can suffer from increased stress and depression. And I know Metformin can cause some kind of vid.B defficancy, that inturn can increase mood swings. I'v recently lost my Aunt to depression and my best friend and i faught and she just left me shortly after. I don't wana admit I'm depressed and I don't Saba scare my parents. Any thoughts? I just want to make the music stop, it kinda scares me and makes me feel like iv gone crazy, hearing stuff that isnt there. Thanks
Don’t worry as the commonest cause for irregular menstruation and anovulatory (eggless) cycles is Polycystic Ovarian Syndrome, where in due to hormonal irregularities the person has symptoms of irregular menstruation, weight gain, insulin resistance (diabetes) and excess androgenic activity causing facial hair. But the good news is that with medication the anovulatory cycles can be made ovulatory (with eggs) and the periods will also be regularized.
As for your other symptoms, what you are experiencing could be hallucinations and delusions and they can occur with certain medications, stress, sleep deprivation, in certain brain disorders and with schizophrenia or bipolar disorders. You will need to consult your primary care physician for assessment and he may then refer you to a psychiatrist if needed.
Sometimes I hear the same thing, I have found that I am hearing my heart beat, sometimes it is louder than other times, I guess according to my stress level. Pray about it, The Lord above will not put more on your mind than you can handle. Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.